Research Repository

Browse by Author: Syed Ali, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Saravanakumar, R, Syed Ali, M, Ahn, CK, Karimi, HR and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Stability of markovian jump generalized neural networks with interval time-varying delays. IEEE Transactions on Neural Networks and Learning Systems, 28 (8). 1840 - 1850. ISSN 2162-237X

Syed Ali, M, Gunasekaran, N, Ahn, CK and Shi, Peng ORCID: 0000-0001-8218-586X (2016) Sampled-Data Stabilization for Fuzzy Genetic Regulatory Networks with Leakage Delays. IEEE/ACM Transactions on Computational Biology and Bioinformatics (99). ISSN 1545-5963